# SDR CALA2014052700667

- Difficulty date: May 23, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 LBL 24 - 46 FLOORBEAM FOUND CORRODED.  REPAIRED IAW ECRA 5321-01429 REV D.   HFEC PERFORMED, NO CRACK FOUND IAW NTM PART6 51- 00-00.
